About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 303569, 16 pages
http://dx.doi.org/10.1155/2012/303569
Review Article

Some Aspects of Extended General Variational Inequalities

Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 1 December 2011; Accepted 23 December 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “Some Aspects of Extended General Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 303569, 16 pages, 2012. doi:10.1155/2012/303569